Retinal detachments and topical ocular miotics

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

There is increasing suspicion that topical ocular miotic therapy in selected persons may precipitate retinal detachments. This is a rare event and probably does not occur in patients free of retinal pathology. Data supporting a possible cause and effect relationship, obtained from the National Registry of Drug-Induced Ocular Side effects, a survey of the Retina Society, medicolegal decisions, and a review of the literature, is presented.

Original languageEnglish (US)
Pages (from-to)95-98
Number of pages4
JournalOphthalmology
Volume86
Issue number1
StatePublished - 1979

Fingerprint

Miotics
Retinal Detachment
Registries
Pathology
Pharmaceutical Preparations
Therapeutics

ASJC Scopus subject areas

  • Ophthalmology

Cite this

Retinal detachments and topical ocular miotics. / Beasley, H.; Fraunfelder, Frederick (Fritz).

In: Ophthalmology, Vol. 86, No. 1, 1979, p. 95-98.

Research output: Contribution to journalArticle

@article{8b989506d20747dd91ac7b75db1999f8,
title = "Retinal detachments and topical ocular miotics",
abstract = "There is increasing suspicion that topical ocular miotic therapy in selected persons may precipitate retinal detachments. This is a rare event and probably does not occur in patients free of retinal pathology. Data supporting a possible cause and effect relationship, obtained from the National Registry of Drug-Induced Ocular Side effects, a survey of the Retina Society, medicolegal decisions, and a review of the literature, is presented.",
author = "H. Beasley and Fraunfelder, {Frederick (Fritz)}",
year = "1979",
language = "English (US)",
volume = "86",
pages = "95--98",
journal = "Ophthalmology",
issn = "0161-6420",
publisher = "Elsevier Inc.",
number = "1",

}

TY - JOUR

T1 - Retinal detachments and topical ocular miotics

AU - Beasley, H.

AU - Fraunfelder, Frederick (Fritz)

PY - 1979

Y1 - 1979

N2 - There is increasing suspicion that topical ocular miotic therapy in selected persons may precipitate retinal detachments. This is a rare event and probably does not occur in patients free of retinal pathology. Data supporting a possible cause and effect relationship, obtained from the National Registry of Drug-Induced Ocular Side effects, a survey of the Retina Society, medicolegal decisions, and a review of the literature, is presented.

AB - There is increasing suspicion that topical ocular miotic therapy in selected persons may precipitate retinal detachments. This is a rare event and probably does not occur in patients free of retinal pathology. Data supporting a possible cause and effect relationship, obtained from the National Registry of Drug-Induced Ocular Side effects, a survey of the Retina Society, medicolegal decisions, and a review of the literature, is presented.

UR - http://www.scopus.com/inward/record.url?scp=0018772080&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018772080&partnerID=8YFLogxK

M3 - Article

C2 - 530570

AN - SCOPUS:0018772080

VL - 86

SP - 95

EP - 98

JO - Ophthalmology

JF - Ophthalmology

SN - 0161-6420

IS - 1

ER -